advertisement
Question
Posted by: Grace | 2009-08-04

Pigmantation

I stopped using persivate cream as per ur advice and i have develloped rashes all over the face and neck.What can i do to clear the rashes.?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Grace, thank you for getting back to me.

I am sorry to hear that these new rashes have developed. Your best approach would be to consult your family practitioner or a dermatologist so that the appropriate treatment can be prescribed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement